| Catalog Number |
412535VER |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a peripheral vascular procedure, the catheter tip detached within the patient.The physician had successfully acquired retrograde arterial access and during catheter manipulations within the vasculature, over a guide wire, under fluoroscopy the catheter tip detached.The foreign body was successfully retrieved form the patient with vascular snare devices.A new catheter was used to complete the procedure for the patient.No additional consequences to report.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually and microscopically.Both the tip, shaft, and side of the joint, reveled material elongation indicating some level of tensile force had occurred.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.